# SDR USAA990585

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK ON FRAME AT STATION 727D AT LBL 2 INCH AT VERTICAL ANGLES FOR ANTENNA MOUNT.  CUTOUT CRACK AND INSTALLED FILLER AND DOUBLER PER EA 64800.  (M)
